# SDR SIMA201126201

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 20,194 hours, 18,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON EMERGENCY LIGHT FLOOR STRIP AT ROW 9-11.  REMOVED AND REPLACED EMERGENCY LIGHT FLOOR STRIP IAW EMB AMM 33-50-12, OPS CHECK GOOD.
